# SDR ASMF200409009

- Difficulty date: September 25, 2004
- Submitted: October 2, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 39,937 hours, 27,932 cycles
- Engine: Pwa JT8D219
- Engine time: 36,023 hours, 23,313 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718240
- Condition: Damaged
- Location: Right Side
- Part time: 36,023 hours, 23,313 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPIC INSPECTION TO THE ENGINE NR 2, DAMAGES OUT OF LIMITS WERE DETECTED, NEAR TO THE 14TH STAGE OF BOROSCOPIC POINT, RT SIDE. ENGINE WAS REPLACED IAW MM 71-00-00, TEST WERE CORRECT.
